# SDR UALA2008111302305

- Difficulty date: April 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 52,043 hours, 35,789 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO NOSE GEAR PROBLEM.  PER CREW, ONLY HAD A RED NOSE GEAR LIGHT ILLUMINATED ON APPROACH.  DID A FLY BY, TOWER ADVISED IT LOOKED LIKE ALL 3 GEAR WERE DOWN.  CREW VERIFIED NOSE DOWN THROUGH VIEWPORT.  CAPT WENT BACK IN THE CABIN AND OPERATED MLG DOWN AFTER FINDING YELLOW INDICATOR STRIP.  CAPT DID SAY AFTER CB RESET ALL INDICATIONS NORMAL.  RANG OUT SENSORS S845 AND S846 ON NOSE LANDING GEAR.  BOTH WITHIN LIMITS.  FOUND BOTH LAMPS INOP ON GREEN LIGHT FOR NOSE GEAR, RELAMPED GREEN LIGHT OPS NORMAL WITH GEAR DOWN.  SUSPECT M1215 CARD.  CYCLED MLG AND NLG 6 TIMES FROZE SENSORS ON NLG.  COULD NOT DUPLICATE PROBLEM, BUT SUSPECT M1215 CARD PER T-S MANUAL.  REPLACED M1215 CARD.  CYCLED NOSE GEAR SEVERAL TIMES.  ALL LIGHTS AND INDICATION NORMAL.
